# SDR DL73S050432

- Difficulty date: August 7, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 59,174 hours, 44,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AND NR 2 ENGINE START FLT ATTEND INFORMED US THAT CERTAIN EMERG LIGHTS WERE ILLIMINATED.  CYCLED COCKPIT AND AFT FLT ATTEND SWS.  LIGHTS REMAINED ON.  REPLACED FWD POWER SUPPLY M1132.  ALL CKS GOOD.
